Advances in Pure Mathematics

Vol.9 No.4(2019), Paper ID 92180, 11 pages

DOI:10.4236/apm.2019.94018

 

Random Attractor Family for the Kirchhoff Equation of Higher Order with White Noise

 

Guoguang Lin, Zhuoxi Li

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2019 Guoguang Lin, Zhuoxi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. and Li, Z. (2019) Random Attractor Family for the Kirchhoff Equation of Higher Order with White Noise. Advances in Pure Mathematics, 9, 404-414. doi: 10.4236/apm.2019.94018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.